# SDR SWAA2017031012434

- Difficulty date: March 1, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 32,530 hours, 15,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BULKHEAD WEB CRACKED AT BS 663, LBL 43.  REPAIRED THE BULKHEAD WEB IAW SRM.
